Taking accutane. Nail started turning yellow. Is this serious?
I have been taking accutane for about 2½ months now, and my nails , especially my roots, are beginning to take on a faint yellowish color. Is it connected? Is it serious? I read somewhere that yellow nails could be a symptome of liver problems, and as accutane, or isotretinoin actavis, is...
View answer »
Can I mix duromine and nurofen ?
can i mix duromine and nurofen ? i assume headaches related to duromine usage could be the tension it causes, lack of sleep and blood pressure changes. I only would use the normal migraine nurofen not the codeine nurofen. I know i suffer anxiety prob
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions